# SDR DHL2003748012

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Part serial: 6552
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER MAIN ENTRY DOOR ARE INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY EXIT LIGHT IAW TSI M/M 33-50-101. OPS CHECKED GOOD.
